Ths DIS is a great place to ask Disney Cruise Line questions and share tips.
Dreams Unlimited Travel - The official sponsor of the Disney Cruise Forums Dreams Unlimited Travel - the official sponsor of the Disney Cruise Forums  

Go Back   The DIS Discussion Forums - DISboards.com > Disney Cruise Line > Disney Cruise Line Forum
Find Hotel Specials & DIScounts
 
facebooktwitterpinterestgoogle plusyoutubeDIS Updates
Register Chat FAQ Tickers Search Today's Posts Mark Forums Read



Reply
 
Thread Tools Rate Thread Display Modes
Old 01-23-2013, 02:07 PM   #1
JackieO
Mouseketeer
 
Join Date: Oct 2012
Posts: 142

Scopolamine patch and land-sickness

Has anyone found that the Scopolamine patch has made them MORE land-sick after the cruise? I know getting back to land can be an issue anyway, wondering is the patch worsens it.
JackieO is offline   Reply With Quote
Old 01-23-2013, 03:19 PM   #2
NurseDave
Mouseketeer
 
NurseDave's Avatar
 
Join Date: Jan 2013
Posts: 342

I'll give you the answer after our trip in April, but wondering why you would think it might. The medication is still working when you get onto land. If anything I would think it would help.
NurseDave is offline   Reply With Quote
|
The DIS
Register to remove

Join Date: 1997
Location: Orlando, FL
Posts: 1,000,000
Old 01-23-2013, 03:32 PM   #3
jenf22
DIS Veteran
 
jenf22's Avatar
 
Join Date: Sep 2011
Location: Beautiful Colorado
Posts: 951

After our 7-night Alaskan cruise, I had land-sickness for a couple of days. The first day was awful! It's a wonder I didn't fall over My husband wore the patch through the entire cruise and had zero land-sickness. So in our case, I think it might have helped.
jenf22 is offline   Reply With Quote
Old 01-23-2013, 03:38 PM   #4
JackieO
Mouseketeer
 
Join Date: Oct 2012
Posts: 142

Well the Rx says it lasts 72 hours. My DD has 2 and we're on a 6 day cruise. Should be waring off right about the time we disembark. I read somewhere that people felt motion sick after using them but I've read that can happen when getting back on land after a cruise anyway. Not sure if that's a side effect of the patch or really just a side effect of cruising. Just wondering if anyone had experience with and without the patch and would know if it worsens land-sickness.
JackieO is offline   Reply With Quote
Old 01-23-2013, 03:40 PM   #5
NurseDave
Mouseketeer
 
NurseDave's Avatar
 
Join Date: Jan 2013
Posts: 342

I used them for air sickness with I was a kid. No nausea after taking them off.
NurseDave is offline   Reply With Quote
Reply



Thread Tools
Display Modes Rate This Thread
Rate This Thread:

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

facebooktwitterpinterestgoogle plusyoutubeDIS Updates
GET OUR DIS UPDATES DELIVERED BY EMAIL



All times are GMT -5. The time now is 07:28 AM.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.

Copyright © 1997-2014, Werner Technologies, LLC. All Rights Reserved.